Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

A bit hypochondriac. Fell after a shot of adacel. Worry?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11712 Questions
Hi, after using a ladder today I was trying to fold it up and my hand became pinched for a few seconds between the ladder and the cross support piece that folds.. I had an Adacel shot approximately 30-45 days ago.. given the condition of the ladder (attached). Do you think I should visit the doctor in the morning? Is an additional booster necessary?

I'm a bit of a hypochondriac so I'm a little worried.. thank you for the help
Posted Tue, 8 May 2012 in General Health
Answered by Dr. Rakhi Tayal 4 hours later
Thanks for posting your query.
Since you had Adacel shot only 45 days ago, there is no need of any booster immunisation.
It looks like a cold compresses on your fingers by wrapping ice in a towel and take some Ibuprofen or Tylenol after prescription from your doctor. You can also apply flexall to the area.
In case of persistent pain or swelling or fever I suggest you to consult your physician to rule out any bony injury after proper investigations.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor